Previous |  Up |  Next


Title: Iterations chaotiques série-parallele pour des équations non lineaires de point fixe (English)
Author: Robert, F.
Language: French
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 153
Category: math
MSC: 65H10
MSC: 65J05
MSC: 65Q05
idZBL: Zbl 0323.65017
Date available: 2012-10-05T19:00:21Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_32.pdf 133.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo